# SDR RAIA00307203

- Difficulty date: July 30, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 23,257 hours, 25,867 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: AN59474
- Part serial: 11631407
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LARGE SHIMMY ON TAKE OFF FROM MSN ON NOSE GEAR AND MADE EMERGENCY LANDING AT STL. MAINTENANCE REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSEMBLIES.
